06-23-2002, 01:17 PM #1
Sust flu question, is this normal?
I started my cycle a week ago and it consists of 30mg ed Tai dianabol for 4 weeks and portugal sust 250 500mg ew. I'm getting the classic signs of the sust flu i think. Here's what happens. I took my first shot sunday night and by monday afternoon I am extremely tired, head feels full and my neck glands and throat hurt. Tuesday I feel like shit all day. Don't have a problem with appetite and still workout very hard. By Wednesday afternoon I'm feeling better so I take the second shot that night and the whole process starts over. Is this pretty much the way it happens until the immune system gets used to the test? Gotta say even though I've felt like shit all week I'm still up 7lbs and I'm looking forward to a really good pump on monday's workout. Let me know what you think, I need to ease my mind.
06-23-2002, 01:35 PM #2
i got real sick off of fina, and it was somewhat like that but a lot worse... i tihnk i got sick from sus when i took it also, but it wasnt as bad. it seems like it really isnt affecting your training too much, so keep up with everything. just make sure you aren't forgetting to do anything becuase you feel a little poopy, such as leg day, and take those vitamins.
06-23-2002, 02:06 PM #3
I have had sus flu on both of my cycles of sus. i took me about 6 days to shake it off. Alot of vitamin C, water and it was gone!
06-23-2002, 03:48 PM #4
So did it hit in waves like that for you? I'm on day 7 and feel pretty good but wondering what's going to happen after my shot tonight.
06-23-2002, 04:32 PM #5
yah, i think it got the same flu from shitty valopharm fina
06-23-2002, 11:05 PM #6
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)